# SDR AALA202208189920

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737
- Aircraft serial: 31258
- Aircraft time: 15,994 hours, 6,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT EMERGENCY FLASHLIGHT FORWARD LEFT HAND FLASHING RED. REMOVED AND REPLACED FLIGHT ATTENDENT FLASHLIGHT BATTERY IN ACCORDANCE WITH AMM 25-64-00.
